Vol.5 No.1 (January 2015)
Energy Decay Estimate of Global Solution for a Class of Nonlinear Damping Petrovsky Equations
The nonlinear damping Petrovsky equation ua+Δ2u+a(1+|ut|r)ut=b|u|pu with initial-boundary conditions on bounded region is studied. The V. Komornik lemma here plays a crucial role in the energy decay estimate of global solution.
陈 振 , 王 瑞 , 钞雅丽 (2015) 一类非线性阻尼Petrovsky方程整体解的能量衰减估计。 理论数学， 5， 14-20. doi: 10.12677/PM.2015.51003
 Payne, L.E. and Sattinger, D.H. (1975) Saddle points and instability of nonlinear hyperbolic equations. Israel Journal of Mathematics, 22, 273-303.
 Todorova, G. (1999) Stable and unstable sets for the Cauchy problem for a nonlinear wave equation with nonlinear damping and source terms. Journal of Mathematical Analysis and Applications, 239, 213-226.
 Vitiliaro, E. (1999) Global nonexistence theorems for a class of evolution equations with dissipation. Archive for Rational Mechanics and Analysis, 149, 155-182.
 Komornik, V. (1994) Exact controllability and stabilization. The Multiplier Method, Masson, Paris.
 Guesmia, A. (1998) Existence globale at stabilisation interne non lineaire d’un systeme de Petrovsky. Bulletin of the Belgian Ma-thematical Society—Simon Stevin, 5, 583-594.
 Guesmia, A. (1999) Energy decay for a damped nonlinear coupled system. Journal of Mathematical Analysis and Applications, 239, 38-48.
 Aassila, M. and Guesmia, A. (1999) Energy decay for a damped nonlinear hyperbolic equation. Applied Mathematics Letters, 12, 49-52.
 Benaissa, A. and Messaoudi, S.A. (2005) Exponential decay of solutions of a nonlinearly damped wave equation. Nonlinear Diffe-rential Equations and Applications, 12, 391-399.
 Georgiev, V. and Todorova, G. (1994) Existence of solutions of the wave equation with nonlinear damping and source terms. Journal of Differential Equations, 109, 295-308.
 Liu, Y.C. and Zhao, J.S. (2006) On potential wells and applications to semilinear hyperbolic equations and parabolic equations. Nonlinear Analysis, 64, 2665-2687.
 Messaoudi, S.A. (2002) Global existence and nonexistence in a system of Petrovsky. Journal of Mathematical Analysis and Applications, 265, 296-308.